# SDR HEEA0015545

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 209072433103
- Condition: Sticking
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR VALVE INTERMITTENTLY STICKS IN OPEN POSITION.
